NOTES ON THE MCSHANE-STIELTJES INTEGRABILITY
한국수학교육학회지시리즈B:순수및응용수학 / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2001, v.8 no.2, pp.87-99
Seung, Byong-In
(Department of Mathematics, Kyunggi University)
Seung, Byong-In.
(2001). NOTES ON THE MCSHANE-STIELTJES INTEGRABILITY. , 8(2), 87-99.
Abstract
In this paper, we define the Mcshane-Stieltjes integral for Banach-valued functions, and will investigate some of its properties and comparison with the Pettis integral.
- keywords
-
McShane integral,
McShane-Stieltjes integral,
McShane-Stieltjes integrability